Exact Rate of Convergence of Some Approximation Schemes Associated to SDEs Driven by a Fractional Brownian Motion

By Andreas Neuenkirch, Ivan Nourdin. 2006

113 citations recorded by the source corpus.

Abstract In this article, we derive the exact rate of convergence of some approximation schemes associated to scalar stochastic differential equations driven by a fractional Brownian motion with Hurst index H. We consider two cases. If H>1/2, the exact rate of convergence of the Euler scheme is determined. We show that the error of the Euler scheme converges almost surely to a random variable, which in particular depends on the Malliavin derivative of the solution. This result extends those contained in J. Complex. 22(4), 459–474, 2006 and C.R. Acad. Sci. Paris, Ser. I 340(8), 611–614, 2005. When 1/6<H<1/2, the exact rate of convergence of the Crank-Nicholson scheme is determined for a particular equation. Here we show convergence in law of the error to a random variable, which depends on the solution of the equation and an independent Gaussian random variable.

Subfields: Economics and Econometrics, Finance

View Paper: https://www.semanticscholar.org/paper/8683efe798d622676e434e22735933c2bd32ef90

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Economics and Econometrics

  1. David Nualart
  2. Ivan Nourdin
  3. Antoine Lejay
  4. Yaozhong Hu
  5. Andreas Neuenkirch
  6. Yanghui Liu
  7. Giovanni Peccati
  8. Yuliya S. Mishura

In Finance

  1. David Nualart
  2. Ivan Nourdin
  3. Giovanni Peccati
  4. Yaozhong Hu
  5. Frederi G. Viens
  6. Samy Tindel
  7. Anthony R'eveillac
  8. Andreas Neuenkirch

Citations in the corpus